the classification of complete sets of pairwise orthogonal latin square corresponding the projective plane of order 4


BAYRAK H., VANLI A.

Journal of Institute of Science and Technology of Gazi University, vol.9, no.4, pp.647-653, 1996 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 9 Issue: 4
  • Publication Date: 1996
  • Journal Name: Journal of Institute of Science and Technology of Gazi University
  • Journal Indexes: Other Indexes
  • Page Numbers: pp.647-653